# SDR 2003FA0001191

- Difficulty date: November 6, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Aircraft: N7070C
- Make and model: Namer SNJ4
- Aircraft serial: 8813164
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Chafed
- Location: Fuel Primer
- Part time: 1,256 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE FUEL PRIMER LINE WAS FOUND TO BE CHAFED THROUGH AND COMPLETELY SEPARATED AT THE CLAMP ON THE INTAKE TUBE.  THERE WAS EVIDENCE OF THIS LINE SQUIRTING FUEL ALL OVER THE ENGINE WHEN THE PRIMER IS USED.  ALL OF THE OTHER PRIMER LINES WERE FOUND TO BE IN ALMOST THE SAME CONDITION.  THEY WERE ALL ABOUT READY TO BREAK AT THE CLAMP AREA.  ALL PRIMER LINES WERE REPLACED.  THIS COULD BE A POTENTIALLY DANGEROUS SITUATION, SINCE WITH THE COWLING ON THE AIRCRAFT, THE FUEL SPRAYING ON THE ENGINE DURING PRIMING MAY NOT BE NOTICEABLE.  THE CHAFFING IS NOT READILY VISIBLE WITHOUT CLOSELY LOOKING AT THE CLAMP AREA.  THE NEWER PRIMER LINES CAME WITH AN ANTI-CHAFE SLEEVE ON THEM.
